# SDR SPAA1000003

- Difficulty date: January 21, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 66,452 hours, 34,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6104791
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN ACFT BATTERY HAS LOW VOLTAGE. SUSPECT BATTERY ELECTRICAL DRAIN. FOUND R1 AND L1 DOOR  EMERGENCY BATTERY POWER SUPPLY FAULTY.  REPLACED POWER SUPPLY FOR THE R1 AND L1 LOCATIONS IAW AMM 33-51-2.  OPS TEST GOOD.
